# SDR DALA2025052003899

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 84,217 hours, 33,135 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DTE, ER/A 608314-14, REV. A REQUIRES A STAGE 3 DTE APPROVAL. RH HORIZONTAL STABILIZER TRAILING EDGE / ELEV STA 267.195 / 312.673 / GROUND DAMAGE CORRECTIVE ACTION: REF ERA 608314-14. (0974979)
